# SDR IPXA2019020878752

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 20,030 hours, 12,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: Inoperative
- Location: Slide Arming Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDRL1 DOOR SLIDE ARMING LIGHT WOULD NOT ILLUMINATEREMOVED AN REPLACED INBD POWER SUPPLY UNIT, IAW AMM 52-73-18 PAGE BLOCK 0401, OPS CHECK GOOD AUTONOMOUS STAND POWER UNIT .
